MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505RA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
I-sens analyzed the cause of the low readings based on the returned meter and strip (25t) and control solution.First, we tested the returned meter, strip, and control solution and found that the readings were within the normal range.Based on the analysis results of past cases where an incorrect reading problem temporarily occurred and was resolved, it was estimated that there was something abnormal in the meter connector.As a result, blood inflow in the connector was confirmed.In addition, as a result of comparing the appearance of the strips and the retained strips to check for any strip normalities, there were no unusual features that could cause a measurement value problem.Therefore, it is assumed that the measurement value problem temporarily occurred due to the blood flowing into the connector.However, the foreign blood substances are moved and removed during the repeated insertion and removal of the strip and now operating normally.
 
Event or Problem Description
Customer reported issues of solution out of range.Complaint was reviewed for investigation and reportability on (b)(6) 2022.Complaint was marked for investigation and determined not reportable per arkray's per internal procedures.On (b)(6) 2022, returned strips failed testing by generating low results out of specification.The strips gave low readings, making this complaint reportable to the manufacturer as a malfunction.(b)(6) 2022 marks the aware date for mdr filing.

Brand Name
ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hee seon
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
MDR Report Key13866812
Report Number3005621222-2022-00002
Device Sequence Number11928624
Product Code NBW
UDI-Device Identifier00015482530501
UDI-Public(01)00015482530013,(01)00015482530501
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K151164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2022
Device Model NumberGM505RA
Device Catalogue Number530001
Device Lot NumberSM13MAE2B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2022
Initial Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown